Research Repository

Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2198 - 2208. ISSN 2168-2216

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Takagi–Sugeno fuzzy systems; actuator faults; Lyapunov functional approach; closed-loop system
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 19 Oct 2018 02:41
Last Modified: 17 Sep 2019 02:55
URI: http://vuir.vu.edu.au/id/eprint/37297
DOI: https://doi.org/10.1109/TSMC.2016.2636222
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar